# SDR SIMA20064801

- Difficulty date: August 31, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BA50933901
- Part serial: E00583
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3459 - LEFT EMERGENCY OVERWING EXIT LIGHT INOPERATIVE.  RAI NR 4 BATTERY POWER SUPPLY, OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
